# SDR DALA2022080305351

- Difficulty date: August 2, 2022
- Submitted: August 3, 2022
- Operation: Air carrier
- Aircraft: N373DA
- Make and model: Boeing 737832
- Aircraft serial: 29621
- Aircraft time: 71,883 hours, 29,706 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2346781) DURING INSPECTION FOUND CRACK ON LH FRAME STA 727B BTW STRINGER 8L-9L AT PAX CABIN. LH FRAME STA 727B BTW STRINGER 8L-9L AT PAX CABIN WAS REPAIRED PER B 737-800 SRM 53-00-07-2R REPAIR 1.
